# SDR CALA2018011200155

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 78,241 hours, 19,362 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Position
- Location: Rt Overwing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOORS CAUTION AND RT WING SLIDE EICAS ILLUMINATED IN FLT, AT TERMINAL AND ON GROUND.   PSEU BITE SHOWED RT OVERWING SLIDE TARGET,  RESET AND TESTED OK,  DOOR S SYSTEM TESTED OK, NO FAULTS AND INDICATION NORMAL IAW FIM 52-71-815-805, & 8 03 RETURNED TO SERVICE.
